MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER INTERNATIONAL INC. CLEARLINK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2C8857
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.The device has been received and the evaluation is in progress.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a vented paclitaxel set leaked keytruda from an unspecified location.This was observed under the mixing hood.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
B5: upon additional information, the leak occurred at the junction of tubing and drip chamber.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.The set underwent priming, pressure, and clear passage underwater leak testing, and a leak was observed between the assembly of the tubing and the drip chamber.During dimensional inspection, the outer dimension of the tubing was not according to specification.A computed tomography (ct) scan analysis of the drip chamber confirmed that there was no interference between the components.The reported condition was verified.The cause of the condition was determined to be the lack of interference between the components, due to the tubing being out of specification.The lack of interaction could generate a leak channel between both components.The manufacturing site implemented quality controls to detect this defect in the future.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
see h10
cartago 30106
CS   30106
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19408758
Report Number1416980-2024-02552
Device Sequence Number8227333
Product Code FPA
UDI-Device Identifier00085412046372
UDI-Public(01)00085412046372(10)R22I24154(17)270926
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2C8857
Device Catalogue Number2C8857
Device Lot NumberR22I24154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date05/28/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown